# SDR ASOA03427

- Difficulty date: September 9, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: GG670800144
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN DFW, THE RIGHT INBOARD LEADING EDGE SLAT DE-ICE TUBE WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT INBOARD SLAT TELESCOPIC DUCT.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
